Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

ON SOME NEW HADAMARD-TYPE INEQUALITIES FOR CO-ORDINATED QUASI-CONVEX FUNCTIONS

M. Emin Ozdemir, Çetin Yıldız, Ahmet Ocak Akdemir

Hacettepe Journal of Mathematics and Statistics Cilt 41 · Sayı 5 · ss. 697–707 · 01.10.2012

Özet

In this paper, we establish some Hadamard-type inequalities based on co-ordinated quasi-convexity. Also we define a new mapping associated with co-ordinated convexity and prove some properties of this mapping.

Anahtar kelimeler

Holder Inequality Quasi convex functions Power-mean inequality co-ordinates Lipschitzian function

Atıf için künye

Ozdemir, M. E., Yıldız, Ç., & Akdemir, A. O. (2012). ON SOME NEW HADAMARD-TYPE INEQUALITIES FOR CO-ORDINATED QUASI-CONVEX FUNCTIONS. Hacettepe Journal of Mathematics and Statistics, 41(5), 697–707.

BibTeX
@article{ozdemir2012-146780,
  author = {Ozdemir, M. Emin and Yıldız, Çetin and Akdemir, Ahmet Ocak},
  title = {ON SOME NEW HADAMARD-TYPE INEQUALITIES FOR CO-ORDINATED QUASI-CONVEX FUNCTIONS},
  journal = {Hacettepe Journal of Mathematics and Statistics},
  year = {2012},
  volume = {41},
  number = {5},
  pages = {697--707},
  issn = {1303-5010},
  url = {https://akademik.atauni.edu.tr/yayinlar/146780-on-some-new-hadamard-type-inequalities-for-co-ordinated-quasi-convex-functions}
}